By Topic

On commutativity of duality operator and propagation operator of linear codes generated from algebraic curves

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
L. M. Cheng ; Dept. of Comput. Eng. & Inf. Technol., City Univ. of Hong Kong, China ; L. L. Cheng ; Wei Sun

Based on the construction of linear codes proposed by Niederriter and Xing (see Applicable Algebra in Engineering, Communication and Computing, vol.10, p.425-32, 2000), a corresponding generator matrix is derived. The duality operator and the propagation operator of these extended linear codes are studied. A sufficient and necessary condition under which these two operators are commutative is obtained. This commutative property is found useful for constructing the corresponding parity-check matrix and, thus, the error detection/recovery codes.

Published in:

IEEE Transactions on Information Theory  (Volume:49 ,  Issue: 1 )